# SDR 2014FA0000024

- Difficulty date: December 15, 2013
- Submitted: January 15, 2014
- Operation: General aviation
- Aircraft: N880RJ
- Make and model: Amd FALCON2000EX
- Aircraft serial: 026
- Aircraft time: 3,962 hours, 1,740 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6041A020002
- Part serial: 00112
- Condition: Defective
- Location: Zone 400
- Part time: 3,962 hours, 1,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW RECEIVED A "BLEED OVERHEAT" ANNUNCIATOR.  AFTER RUNNING ABNORMAL CHECKLIST, ANNUNCIATION RETURNED.  ELECTED TO DIVERT.  DAS PBI VERIFIED DISCREPANCY "HPV 2 FAILURE" MESSAGE WAS ACTIVATED ON THE EIED.  STARTED NR 2 ENGINE, CYCLED THE HPV2 SWITCH AND MONITORED THE ITT.  NOTICED NO CHANGE OF THE ITT REGARDLESS THE POSITION OF THE HPV2 SWITCH.  GAINED ACCESS TO THE HP2 VALVE AND HP1 VALVE AND SWAPPED THEM. STARTED BOTH ENGINES AND PROBLEM FOLLOWED.  REINSTALLED HP1 VALVE BACK TO ITS ORIGINAL POSITION .  INSTALLED A REPAIRED RT ENGINE BLEED VALVE, R10HU IAW AMM.  OPS AND LEAK CHECK OF THE HP VALVE IS SATISFACTORY WITH NO DEFECT NOTICED AT THIS TIME.
